# SDR AWXA200400746

- Difficulty date: June 26, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 18,133 hours, 7,084 cycles
- Engine: Iae V2500A1
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361041900000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, DURING B-04 CHECK FOUND 2 EACH 1INCH CRACKS IN FLOOR PANEL 221EF. MAINTENANCE CUTOUT DAMAGE IN FLOOR PANEL 221EF, AND PERFORMED BOND REPAIR IAW A319 SRM 53-02-00, FIG. 202.
